Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Mobile, AL

April 25, 2015Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2015, 4:59 AM CDT for Baldwin County, Mobile County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 4:59 AM CDT (09:59 UTC)
Expired
Apr 25, 2015, 5:31 AM CDT
In force
32 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Mobile County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
864 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
650 m²/s²
Significant tornado parameter
0.9
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WUUS54 KMOB 250959
SVRMOB
ALC003-097-251045-
/O.NEW.KMOB.SV.W.0022.150425T0959Z-150425T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
459 AM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
  NORTHEASTERN MOBILE COUNTY IN SOUTHWESTERN ALABAMA...

* UNTIL 545 AM CDT

* AT 458 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED NEAR BUCKS...OR 9 MILES NORTHEAST OF
  CREOLA...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BAY MINETTE...         MOUNT VERNON...        I65 AND AL 287...
  I65 AND AL 225...      I65 AND AL 59...       BUCKS...
  I65 AND CR 47...       TENSAW...
  FORT STODDARD...       CHASTANG...            DYAS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3111 8808 3115 8794 3114 8794 3116 8792
      3115 8790 3114 8787 3117 8788 3123 8765
      3110 8761 3100 8762 3100 8760 3097 8759
      3084 8791 3085 8791 3090 8789 3092 8791
      3088 8790 3083 8792 3082 8795
TIME...MOT...LOC 0958Z 241DEG 38KT 3100 8795 
$$
1 follow-up statement
882 
WWUS54 KMOB 251031
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
531 AM CDT SAT APR 25 2015

ALC003-097-251040-
/O.CAN.KMOB.SV.W.0022.000000T0000Z-150425T1045Z/
BALDWIN AL-MOBILE AL-
531 AM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BALDWIN AND
NORTHEASTERN MOBILE COUNTIES HAS BEEN CANCELLED...

AT 530 AM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHWESTERN
BALDWIN AND NORTHEASTERN MOBILE COUNTIES HAS MOVED OUT OF THE WARNED
AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3111 8808 3115 8794 3114 8794 3116 8792
      3115 8790 3114 8787 3117 8788 3123 8765
      3110 8761 3100 8762 3100 8760 3097 8759
      3084 8791 3085 8791 3090 8789 3092 8791
      3088 8790 3083 8792 3082 8795
TIME...MOT...LOC 1030Z 241DEG 38KT 3117 8760 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 11:47 PM CDT, 5 hours 12 minutes earlier.

Area forecast discussion, Apr 24, 11:47 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1147 PM CDT FRI APR 24 2015

AVIATION... 25/06Z FORECAST CYCLE..CEILINGS AT TERMINAL SITES HAVE
LOWERED TO IFR. BUT LOW CLOUD COVER RATHER PATCHY OVER THE FLYING
AREA SO SUSPECT INTERMITTENT MVFR AND PERHAPS EVEN VFR OVERNIGHT.
SHOWERS AND THUNDERSTORMS EXPECTED TO RUMBLE INTO SE MISSISSIPPI BY
AROUND 4 A.M. AND SOUTHWEST ALABAMA 6 TO 7 AM AND THEN THE WESTERN
FLORIDA PANHANDLE BY MID TO LATE MORNING.  SUSPECT CONVECTION WILL
EXIT THE AREA DURING THE LATTER PART OF THE AFTERNOON WITH VFR
CONDITIONS EXPECTED THEREAFTER. /08 JW

.PREV DISCUSSION... /ISSUED 1122 PM CDT FRI APR 24 2015/
.DISCUSSION...
FORECAST APPEARS TO BE MORE-OR-LESS ON TRACK WITH EXPECTED CONVECTIVE
DEVELOPMENT OVER THE NEXT 24 HOURS. WARM FRONT STRETCHING FROM
SOUTHEAST MISSISSIPPI INTO SOUTHERN ALABAMA SHOULD CONTINUE MOVING
NORTHWARD TONIGHT IN ADVANCE OF THE NEXT SHORTWAVE TROUGH CURRENTLY
MOVING ACROSS THE LONE STAR STATE.

FOR THE NEXT 6 HOURS OR SO...WE MAY SEE SOME SPOTTY SHOWERS ACROSS
OUR AREA AS LOW-LEVEL MOISTURE CONTINUES TO INCREASE. ADDITIONAL
CONVECTION WILL LIKELY DEVELOP AFTER 4 OR 5 AM IN THE 30-40 KT 850 MB
LOW-LEVEL FLOW...ESPECIALLY ACROSS OUR NORTHWESTERN COUNTIES AS
DIFLUENCE ALOFT INCREASES AHEAD OF THE NEXT BIT OF FORCING.

PARCEL BUOYANCY INCREASES THROUGHOUT THE MORNING...WITH SURFACE-BASED
CAPE VALUES EXPECTED TO APPROACH 3000 J/KG BY MID- TO LATE
MORNING. SYNOPTIC SCALE FORCING IS EXPECTED TO STRENGTHEN SHORTLY
AFTER NOON...AS THE SHORTWAVE PUSHES A SURFACE TROUGH OF LOW PRESSURE
TOWARD OUR REGION. WE EXPECT CONVECTIVE COVERAGE TO CORRESPONDINGLY
INCREASE IN THE MOIST AND INCREASINGLY UNSTABLE ENVIRONMENT.

EVEN THOUGH THE STRONGER KINEMATIC FIELDS SHOULD BE NORTH/EAST OF
OUR AREA...WE CANNOT RULE OUT A FEW STRONG OR LOCALLY SEVERE STORMS
GIVEN THE ENVIRONMENTAL PARAMETERS IN PLAY. /BUTTS/

&&

.PREV DISCUSSION... /ISSUED 400 PM CDT FRI APR 24 2015/

SHORT TERM (TONIGHT AND SATURDAY)...SFC LOW PRESSURE DEVELOPING
OVER THE PLAINS STATES THIS AFTERNOON WILL LIFT TO THE UPPER MIDWEST
STATE BY SATURDAY AFTERNOON. TO THE SOUTH AND EAST OF THIS LOW...A
TROF OF LOW PRESSURE WILL WORK SLOWLY TOWARD THE FCST AREA LATE
TONIGHT AND SATURDAY. THEN DURING THE DAY ON SATURDAY...A WEAKENING
50H SHORTWAVE MOVING IN FROM THE WEST WILL MOVE EAST ACROSS THE
AREA. INSTABILITIES WILL INCREASE ACROSS THE AREA...ESPECIALLY ON
SATURDAY...WITH 700MB-500MB LAPSE RATES OF 7 C/KM (PLUS).  WHILE THE
INSTABILITY WILL BE THERE ACROSS THE AREA LATE TONIGHT AND
ESPECIALLY TOMORROW...THE LACK OF A LOW LEVEL FOCUS AND WITH THE
STRONGER MID/UPPER DYNAMICS WELL TO OUR NORTH WILL MAINTAIN A
MARGINAL RISK OF SEVERE WEATHER LATE TONIGHT AND SATURDAY. INITIALLY
AFTER AROUND 4 AM SATURDAY MORNING ACTIVITY WILL BEGIN TO INCREASE
OVER OUR INLAND COUNTIES...ESPECIALLY NORTH OF HWY84 AND WEST OF I-
65.  AS THE AFOREMENTIONED SHORTWAVE APPROACHES AND MOVES EAST
ACROSS THE REGION TOMORROW...CHANCES FOR SHOWERS AND STORMS WILL
BUILD EAST AND SOUTH ACROSS THE EASTERN PORTION OF THE FCST AREA.
SHEAR WILL BE PRESENT AS WELL...ESPECIALLY TOMORROW...BUT WILL BE
BECOMING MORE UNIDIRECTIONAL DURING THE DAY. AS SUCH THE PRIMARY
THREAT WILL BE DAMAGING STRAIGHT LINE WINDS.BY LATE AFTERNOON OR
EARLY EVENING...MOST OF THE ACTIVITY WILL BE TO THE EAST OF THE FCST
AREA. LOWS TONIGHT IN THE MID 60S TO LOWER 70S. HIGHS SATURDAY IN
THE LOWER 80S. 12/DS

LONG TERM (SUNDAY THROUGH FRIDAY)...A WEAK FRONT WILL MOVE
SOUTHWARD INTO THE AREA ON SUNDAY AND STALL OFFSHORE SUNDAY NIGHT.
THIS WILL BRING A CHANCE FOR ISOLATED SHOWERS ON SUNDAY. A SLIGHTLY
COOLER AIRMASS WILL MOVE INTO THE AREA FOR MONDAY. RAIN CHANCES
INCREASE MONDAY NIGHT INTO TUESDAY AS THE STALLED FRONT RETURNS
NORTHWARD AS A WARM FRONT IN RESPONSE TO AN UPPER LOW EJECTING INTO
THE PLAINS. IN RESPONSE TO THE UPPER LOW OPENING AND MOVING INTO THE
PLAINS...A WEAK SFC LOW DEVELOPS OVER THE NORTHERN GULF AND MOVES
EAST THROUGH MID WEEK. THE HIGHEST RAIN CHANCES ARE EXPECTED MONDAY
NIGHT INTO TUESDAY AS THE LOW MOVES NEAR OR JUST SOUTH OF THE AREA.
RAIN CHANCES END FROM WEST TO EAST ON WEDNESDAY AS THE LOW MOVES
EAST AND AN UPPER TROUGH MOVES INTO THE AREA. THIS WILL BRING A
COOLER AND DRIER AIRMASS INTO THE AREA THROUGH THE END OF THE WEEK.
/13

AVIATION...
25/00Z FORECAST CYCLE..VFR CONDITIONS EXPECTED THROUGH
THIS EVENING...WITH CEILINGS LOWERING TO MVFR OR IFR AFTER MIDNIGHT
CONTINUING THROUGH MOST OF SATURDAY AS SHOWERS AND THUNDERSTORMS
BECOME MORE NUMEROUS OVER THE AREA. PATCHY MVFR FOG MAY DEVELOP
TONIGHT ESPECIALLY CLOSER TO THE COAST. LOLVL SFC WINDS SOUTHEAST TO
SOUTH. 12/DS

MARINE...SURFACE HIGH PRESSURE HAS MOVED EAST TODAY...ALLOWING FOR
A LIGHT TO MODERATE SOUTHEAST FLOW OVER THE MARINE AREA. THE FLOW
WILL BECOME MORE SOUTHERLY TONIGHT AND SATURDAY AS AN AREA OF LOW
PRESSURE MOVES FROM THE PLAINS STATES TO THE UPPER MIDWEST AND
TENNESSEE VALLEY REGION. LIGHT TO MODERATE SOUTHWEST FLOW RETURNS BY
SUNDAY BEFORE BECOMING EAST TO SOUTHEAST AGAIN EARLY NEXT WEEK IN
ADVANCE OF YET ANOTHER DEVELOPING AREA OF LOW PRESSURE TO THE WEST.
WINDS AND SEAS WILL BE HIGHER NEAR INCREASING COVERAGE OF SHOWERS
AND THUNDERSTORMS TONIGHT INTO SATURDAY. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  81  72  89  67 /  20  50  10  20  20
PENSACOLA   73  81  73  86  69 /  20  50  10  20  20
DESTIN      71  75  74  82  70 /  20  30  10  20  20
EVERGREEN   66  83  67  87  64 /  20  60  10  10  10
WAYNESBORO  67  82  67  89  63 /  40  50  10  10  05
CAMDEN      66  82  68  87  62 /  30  60  10  05  05
CRESTVIEW   67  82  68  90  66 /  20  50  10  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 24, 7:02 AM CDT, 21 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
702 AM CDT FRI APR 24 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
702 AM CDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP PRIMARILY ACROSS SOUTHEAST MISSISSIPPI INTO INTERIOR
PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA LATE TONIGHT.
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE TONIGHT INTO
THE EARLY MORNING HOURS SATURDAY...WHICH COULD PRODUCE STRONG TO
DAMAGING WIND GUSTS AND POSSIBLY AN ISOLATED TORNADO SPIN UP AND
MARGINALLY SEVERE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS
THE REGION SATURDAY. SOME STORMS COULD BECOME STRONG TO SEVERE
AGAIN DURING THE DAY SATURDAY...WITH DAMAGING WINDS...ISOLATED
TORNADOES AND HAIL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS MAY BE
REQUESTED SATURDAY.

GMZ630>635-650-655-670-675-251215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
702 AM CDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION LATE TONIGHT AS ONSHORE FLOW
INCREASES OVER THE MARINE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT WILL LIKELY NEED TO EXERCISE CAUTION SATURDAY AS MODERATE
ONSHORE FLOW CONTINUES OVER THE MARINE AREA. SCATTERED THUNDERSTORMS
WILL DEVELOP OVER THE MARINE AREA SATURDAY. A FEW STRONG TO SEVERE
STORMS WILL BE POSSIBLE WITH HIGH WINDS...FREQUENT LIGHTNING AND VERY
HEAVY RAINS.

In the hours before

Special weather statement, Apr 25, 3:31 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
331 AM CDT SAT APR 25 2015

MSZ078-079-250900-
GEORGE MS-STONE MS-
331 AM CDT SAT APR 25 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN GEORGE AND STONE
COUNTIES UNTIL 400 AM CDT...

AT 329 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PERKINSTON...
OR 7 MILES SOUTH OF WIGGINS...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...             PERKINSTON...          MCHENRY...
PERRY...               CROSSROADS...          MERRILL...
WHITES CROSSING...     AVENT...               BEATRICE...
TEN MILE...            TEXAS...               INDIA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 40 TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&

LAT...LON 3091 8927 3091 8883 3100 8883 3100 8871
      3073 8870 3073 8888 3068 8889 3068 8924
      3069 8930
TIME...MOT...LOC 0829Z 272DEG 44KT 3075 8914
Special weather statement, Apr 25, 4:00 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT SAT APR 25 2015

MSZ076-079-250930-
GEORGE MS-GREENE MS-
400 AM CDT SAT APR 25 2015

...A STRONG THUNDERSTORM WILL AFFECT GEORGE AND SOUTHERN GREENE
COUNTIES UNTIL 430 AM CDT...

AT 358 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF LUCEDALE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
LUCEDALE...            LEAKESVILLE...         MCLAIN...
CROSSROADS...          MERRILL...
AVENT...               ROCK CREEK...          WARD...
PISGAH...              BEXLEY...              EVANSTON...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&

LAT...LON 3091 8888 3091 8883 3111 8884 3119 8845
      3074 8841 3073 8888
TIME...MOT...LOC 0858Z 261DEG 36KT 3084 8882
Special weather statement, Apr 25, 4:23 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
423 AM CDT SAT APR 25 2015

ALZ051-251000-
CHOCTAW AL-
423 AM CDT SAT APR 25 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHOCTAW COUNTY UNTIL
500 AM CDT...

AT 422 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LISMAN...OR 12
MILES NORTHWEST OF BUTLER...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
BUTLER...              LISMAN...              PENNINGTON...
PELHAM...              NAHEOLA...             ROCK SPRINGS...
ROBJOHN...             RED SPRINGS...         MOUNT STERLING...
MOLLIE...              LITTLE WALKER...       OAKCHIA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&

LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
      3230 8800 3228 8801 3228 8802 3226 8801
      3215 8802 3214 8804 3211 8805 3209 8804
      3206 8807 3207 8810 3206 8812 3202 8812
      3204 8846 3231 8842
TIME...MOT...LOC 0922Z 268DEG 48KT 3224 8834
Special weather statement, Apr 25, 4:27 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
427 AM CDT SAT APR 25 2015

ALZ061-062-251000-
UPPER BALDWIN AL-UPPER MOBILE AL-
427 AM CDT SAT APR 25 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOBILE COUNTY UNTIL 500
AM CDT...

AT 426 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GULFCREST...OR 13 MILES SOUTHWEST OF CITRONELLE...MOVING EAST AT
50 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              SARALAND...            SATSUMA...
CREOLA...              MOUNT VERNON...        AXIS...
BUCKS...               I65 AND US 43...
I65 AND AL 158...      CHUNCHULA...           GULFCREST...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&

LAT...LON 3078 8800 3077 8806 3078 8842 3105 8842
      3110 8797 3090 8793 3091 8794 3090 8794
      3080 8793 3079 8792 3082 8791 3077 8790
      3077 8795
TIME...MOT...LOC 0926Z 259DEG 48KT 3092 8834

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:23 AM CDTSpecial Weather StatementMOBChoctaw37 min
Apr 25, 4:27 AM CDTSpecial Weather StatementMOBMobile33 min
Apr 25, 4:35 AM CDTSevere Thunderstorm WarningMOBMobile40 min
Apr 25, 5:17 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia43 min
Apr 25, 5:41 AM CDTTornado WarningMOBEscambia34 min
Apr 25, 5:54 AM CDTTornado WarningMOBCovington, Escambia36 min
Apr 25, 6:14 AM CDTSpecial Weather StatementMOBButler, Crenshaw61 min
Apr 25, 6:21 AM CDTSevere Thunderstorm WarningMOBCovington, Escambia39 min
Apr 25, 7:09 AM CDTSpecial Marine WarningMOB36 min
Apr 25, 7:15 AM CDTSpecial Weather StatementMOBButler, Conecuh, Crenshaw60 min
Apr 25, 1:28 PM CDTSevere Thunderstorm WarningMOBWashington62 min
Apr 25, 2:21 PM CDTSevere Thunderstorm WarningMOBMobile24 min
Apr 25, 2:30 PM CDTSpecial Weather StatementMOBMonroe60 min
Apr 25, 2:47 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile43 min
Apr 25, 2:48 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Monroe27 min
Apr 25, 3:09 PM CDTSpecial Marine WarningMOB51 min
Apr 25, 3:26 PM CDTSevere Thunderstorm WarningMOBBaldwin64 min
Apr 25, 3:37 PM CDTSpecial Weather StatementMOBConecuh, Covington, Escambia53 min
Apr 25, 3:48 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia57 min
Apr 25, 4:06 PM CDTSpecial Marine WarningMOB84 min
Apr 25, 4:18 PM CDTSpecial Marine WarningMOB87 min
Apr 25, 4:43 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw24 min
Apr 25, 5:36 PM CDTSpecial Marine WarningMOB39 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.